加载中…
We prove that if the minors of degree of a Sobolev map $^d \to ^dk,d$ are not both even. We use this result to derive a simple, self-contained proof of the famous Liouville theorem for conformal maps, under the weakest possible regularity assumptions, in even dimensions which are not multiple of . This is based on the approach taken by Iwaniec and Martin in [Acta Mathematica, 170(1):29–81, 1993]. We also prove the regularity of conformal maps between Riemannian manifolds, under the additional assumption of continuity.

生成讲解博客的中文版本

生成AI智能校验的中文版本